# SDR SWAA2022051298074

- Difficulty date: April 25, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 723 RBL 24.75 SEAT TRACK MISSING PART / [01] EWIS PROTECTION AT STA.537.45 TO STA. 727B RBL. 24.75 AS PER B-737-700 AMM.20-60-07-913-801;[02] TRIMED THE DAMAGED SECTION OF THE SEAT TRACK AT STA 717 AND EXTENDED THE CUTOUT IN THE UPPER CHORD OF THE FLOOR BEAM AS PER B737-7 SRM 53-00-52-2R-3 STEPS 4.B; 4.C AND FIGURE 202.;[03] VERIFIED STEP 1 AND 2;[04] DRILLED REPAIR FASTENER HOLE ON INITIAL SEAT TRACK AS PER B737-700 SRM 51-40-05-0G-0 AND 53-00-52-2R-3 REPAIR 3 FIG 202 STEP F.;[05] VERIFIED 4;[06] APPLIED PROTECTIVE COATING TO INITIAL SEAT TRACK AT THE CUT EDGE AS PER B737-700 SRM 53-00-52-2R-3 REPAIR 3 STEP I.4;[07] INSTALLED REPAIR PARTS AS PER B737-700 SRM 53-00-52-2R-3 REPAIR 3 STEP K.;[08] VERIFIED ABOVEVSTEP #7;[09] REMOVED EWIS PROTECTION AT STA. 537.45 TO STA. 723 RBL 24.75 AS PER B737-7 AMM 20-60-07-010-001.;[10] VERIFIED 9
